# SDR DALA2022092806369

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 15,400 hours, 7,006 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG SMELL SIMILAR TO JET EXHAUST AND BURNING PLASTIC NOTICED DURING CLIMB OUT. DISSIPATED UNTIL GONE COMPLETELY BY CRUISE. RETURNED DURING DESCENT AND TAXI IN. ALL CREW MEMBERS AND SEVERAL PASSENGERS NOTICED SMELL AND EXPRESSED CONCERN. PER MCC REQUEST - UTILIZED WORKCARD 0550-2002 - CLASSIFICATION TYPE 9 - OPERATED BOTH ENGINES AT HIGH POWER INDIVIDUALLY ISOLATING EACH PACK. FOUND NO EVIDENCE OF ODOR IN CABIN OR COCKPIT. REPLACED RECIRC FILTERS PER A320 AMM 21-21-41-000-001-A , RAN PACKS. NO SMELL NOTED. A/C OK FOR SVC. (LP# 9277638)
